I have OCD and my psych put me on 25 mg of lamictal to help the rush of thoughts. It has really helped for about three weeks , then I woke up one day and "boom" all the symptoms and thoughts returned. My psyc has upped my dosage to 50mg and I currently been feeling forgetful and seem to lose a lot of concentration. Is this normal during a dose increase? Do I just need to be patient until the meds kick back in?
So, yeah... I'm a straight-A student, and the only class I need to take before I graduate and get my degree is a language class. It's really a shame that I didn't take it before I started the Lamictal, because right now I can literally look down at a sheet of four words to memorize, I can stare and stare and be like "okay, it's IN MY HEAD" and then I can look up from the paper, and it's like a bubble pops. *pop* Info gone.
Yeah, I hate to say it, but I'm either not going to graduate, or I'm going to break my four-point-oh (sorry, can't write numbers here or it won't post) GPA on my last class before graduation.
I think it can be done, I just think it needs extra concentration and work. I feel as though I can easily grab and hold onto concepts, just not specifics, does that make sense? Do you feel that way, also?
I've been on the med without a dose change at one fifty for about a year now.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jun 2014 • 3 answers
Updated 3 Jan 2015 • 3 answers
Updated 3 Sep 2018 • 3 answers
Updated 3 May 2016 • 1 answer
Updated 27 Sep 2018 • 3 answers